| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter stated that a (b)(4), collamer single piece intraocular lens, +22.5 diopter was torn and there was patient contact.The reporter was unable to provide further information.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Lens returned in minimal amount of liquid, in a lens vial.Lens was returned in pieces and unable to evaluate.No similar claims were reported for units within the same lot.(b)(4).